# SDR IPXA2020082879550

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 39,651 hours, 18,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Dented
- Location: Bs 525
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG NEW DENT DISCOVERED AT STA 525 BELLOW STRINGER 27L ON FUSELAGE EXTERIOR SKIN.  MARKED IN RED, REPAIRED IAW B757-200SRM 53-00-01-2R-29 ZONE A.
